Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 25, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 29, 2012, 3:24 PM CDT. It took effect at Mar 30, 2012, 4:00 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2012, 3:24 PM CDT (20:24 UTC)
- In effect from
- Mar 30, 2012, 4:00 AM CDT
- Expired
- Mar 30, 2012, 9:05 PM CDT
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
872 WHUS73 KGRB 292024 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 324 PM CDT THU MAR 29 2012 ...INCREASING EASTERLY WINDS LATE TONIGHT... .LOW PRESSURE OVER THE CENTRAL PLAINS WILL MOVE TO THE OHIO VALLEY BY FRIDAY EVENING. THIS SYSTEM WILL CREATE AN INCREASING EASTERLY WIND AND BUILDING WAVES LATE TONIGHT. LMZ521-522-541>543-300430- /O.NEW.KGRB.SC.Y.0025.120330T0900Z-120331T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 324 PM CDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY. * WINDS...EAST WIND INCREASING TO 15 TO 25 KTS AFTER MIDNIGHT. * WAVES...WAVES BUILDING TO 3 TO 5 FT ON THE LAKE LATE TONIGHT...AND 4 TO 7 FT ON FRIDAY...BEFORE SUBSIDING FRIDAY AFTERNOON. WAVES ON THE BAY WILL BUILD TO 2 TO 4 FT FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
719 WHUS73 KGRB 300200 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 900 PM CDT THU MAR 29 2012 ...INCREASING EASTERLY WINDS LATE TONIGHT... .LOW PRESSURE OVER THE CENTRAL PLAINS WILL MOVE TO THE OHIO VALLEY BY FRIDAY EVENING. THIS SYSTEM WILL CREATE AN INCREASING EASTERLY WIND AND BUILDING WAVES LATE TONIGHT. LMZ521-522-541>543-301000- /O.CON.KGRB.SC.Y.0025.120330T0900Z-120331T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 900 PM CDT THU MAR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY... * WINDS...EAST WIND INCREASING TO 15 TO 25 KTS AFTER MIDNIGHT. * WAVES...WAVES BUILDING TO 3 TO 5 FT ON THE LAKE LATE TONIGHT... AND 4 TO 7 FT ON FRIDAY...BEFORE SUBSIDING FRIDAY AFTERNOON. WAVES ON THE BAY WILL BUILD TO 2 TO 4 FT FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
436 WHUS73 KGRB 300859 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 359 AM CDT FRI MAR 30 2012 .A STORM SYSTEM TRACKING ACROSS THE SOUTHERN TIP OF LAKE MICHIGAN TODAY WILL BRING GUSTY EAST WINDS TO THE AREA. WINDS WILL START TO DIMINISH LATE TODAY AS THE STORM BEGINS TO PULL AWAY FROM THE AREA. LMZ521-522-541>543-301700- /O.CON.KGRB.SC.Y.0025.120330T0900Z-120331T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 359 AM CDT FRI MAR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * EAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS MORNING...WITH WINDS BACKING NORTHEAST AND STARTING TO DIMINISH DURING THE AFTERNOON. * WAVES OF 3 TO 5 FEET ARE EXPECTED ON THE BAY TODAY...WITH WAVES OF 4 TO 7 FEET ON THE LAKE. WAVES WILL DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
149 WHUS73 KGRB 301520 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1020 AM CDT FRI MAR 30 2012 .A STORM SYSTEM TRACKING ACROSS THE SOUTHERN TIP OF LAKE MICHIGAN WILL BRING GUSTY EAST WINDS TO THE AREA. WINDS WILL START TO DIMINISH LATE THIS AFTERNOON...AS THE STORM BEGINS TO PULL AWAY FROM THE AREA. LMZ521-522-541>543-302330- /O.CON.KGRB.SC.Y.0025.000000T0000Z-120331T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1020 AM CDT FRI MAR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * EAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED...WITH WINDS BACKING NORTHEAST AND STARTING TO DIMINISH BY LATE AFTERNOON. * WAVES OF 3 TO 5 FEET ARE EXPECTED ON THE BAY...WITH WAVES OF 4 TO 7 FEET ON THE LAKE. WAVES WILL DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
560 WHUS73 KGRB 302005 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 305 PM CDT FRI MAR 30 2012 .LOW PRESSURE OVER NORTHERN INDIANA WILL MOVE ACROSS THE OHIO VALLEY THIS EVENING AND ALLOW THE WINDS AND WAVES TO DECREASE. LMZ522-302115- /O.CAN.KGRB.SC.Y.0025.000000T0000Z-120331T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 305 PM CDT FRI MAR 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES ON THE SOUTHERN PART OF THE BAY HAVE SUBSIDED TO LESS THAN SMALL CRAFT CRITERIA. $$ LMZ521-541>543-310300- /O.CON.KGRB.SC.Y.0025.000000T0000Z-120331T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 305 PM CDT FRI MAR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * EAST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KTS DURING THE EVENING. * WAVES OF 3 TO 5 FEET WILL GRADUALLY SUBSIDE TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
867 WHUS73 KGRB 310205 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 905 PM CDT FRI MAR 30 2012 ...DECREASING WINDS AND WAVES... .WEAK HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT AND BRING DIMINISHING WINDS AND SUBSIDING WAVES. LMZ521-541>543-310315- /O.CAN.KGRB.SC.Y.0025.000000T0000Z-120331T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 905 PM CDT FRI MAR 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 2:48 PM CDT, 36 minutes earlier.
Area forecast discussion, Mar 29, 2:48 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 248 PM CDT THU MAR 29 2012 .SHORT TERM...TNGT AND FRI. PLENTY OF POTENTIAL FCST PITFALLS TO DEAL OVER THE NXT 24 HOURS AS A RELATIVELY SMALL...BUT DYNAMIC SYSTEM MOVES ACROSS NE WI. MAIN FCST ISSUE TO BE PCPN TYPE ACROSS THE NORTH AS THE ATMOSPHERIC COLUMN TO HOVER AROUND THE 0C ISOTHERM. THE 19Z MSAS SFC ANALYSIS INDICATED A RDG OF HI PRES EXTENDED FROM NRN ONTARIO SWD INTO LWR MI. WINDS HAVE BEEN SLOWLY VEERING MORE EASTERLY THIS AFTERNOON...THUS LESS LAKE CLOUDS IN THE EAST. SEVERAL AREAS OF WEAK LOW PRES WERE SITUATED OVER THE PLAINS AND ARE EXPECTED TO CONSOLIDATE INTO ONE LOW PRES SYSTEM TNGT. THE LEADING EDGE OF PCPN WAS ALREADY MOVING INTO CNTRL MN WITH AN E-NE MOVEMENT. MDLS ARE IN GOOD AGREEMENT ON TIMING OF THE PCPN ONSET LATE EVENING CNTRL/AFTER MIDNIGHT EAST...BUT THE DEVIL WL BE IN THE PCPN DETAILS PRIMARILY OVER NRN WI...AS MDLS DO SHOW SOME THERMAL DIFFERENCES. SUFFICIENT MSTR TO BE IN PLACE (PW VALUES AROUND 0.75") AS THE MID-LEVEL SHORTWAVE TROF ARRIVES IN WI TNGT AND THE SFC LOW MOVES INTO SE IA/W-CNTRL IL BY DAYBREAK. PLENTY OF LIFT AVAILABLE AS NE WI TO RESIDE UNDER THE RIGHT ENTRANCE REGION OF A STRONG 120 KT UPR JET. THUS...THE FCST PBLM COMES DOWN TO PCPN TYPE AS FCST SOUNDINGS SHOW A NEARLY ISOTHERMAL LAYER AROUND THE 0C LINE. BELIEVE THAT CNTRL/E-CNTRL WI WL HAVE JUST ENUF WARM AIR NEAR THE SURFACE TO KEEP THE PCPN ALL LIQUID. THERE ALSO COULD BE A RUMBLE OF THUNDER...BUT INSTABILITY IS RATHER MARGINAL AT BEST. ACROSS THE NORTH...DYNAMIC COOLING MAY BE ENUF TO ALLOW THE PCPN TO FALL AS A SNOW/SLEET MIX INITIALLY WITH SNOW THE DOMINANT TYPE OVRNGT. ANY SLUSHY ACCUMULATION SHOULD REMAIN UNDER AN INCH BEFORE DAYBREAK. THIS SYSTEM IS FAST MOVER...CAUGHT IN THE NEARLY ZONAL FLOW ACROSS THE CONUS. THUS...PCPN WL ALREADY BE DIMINISHING FRI MORNING AS FCST SOUNDINGS INDICATE DRYING TAKING PLACE ALOFT...BUT NOT BEFORE THE NORTH RECEIVES A BROAD 1 TO 2 INCHES OF SNOW ACCUMULATION. ANY RAIN CNTRL/E-CNTRL WI...SNOW NORTH WL QUICKLY TRANSITION TO DRIZZLE BY MID-MORNING AND THEN CONT ON AGAIN/OFF AGAIN FOR THE REST OF THE DAY. EXPECT TO SEE PLENTY OF CLOUDS THRU THE DAY WITH A PREVAILING COOL E-NE WIND. MAX TEMPS WL STRUGGLE TO RISE UNDER THESE CONDITIONS AND HAVE FAVORED THE COOLER SIDE OF GUIDANCE. .LONG TERM...FRIDAY NIGHT THRU NEXT THURSDAY. MAIN FORECAST CONCERNS ARE TEMPS...PRECIP CHANCES...AND FROST POTENTIAL. DRY START TO THE LONG TERM AS QUICK MOVING SYSTEM SHIFTS EAST OF THE AREA FRIDAY NIGHT. UPPER AND SURFACE RIDGING BUILD INTO THE AREA...RESULTING IN SUBSIDENCE AND SLIGHTLY DRIER AIR TO FILTER INTO THE AREA...BRINGING THE PRECIP TO AN END BY 00Z SATURDAY. HOWEVER...STILL A GOOD AMOUNT OF MOISTURE INDICATED BY MODEL SOUNDINGS...SO WILL KEEP CLOUD COVER UP. DEPENDING ON THE DEGREE OF CLOUD COVER...COULD SEE SOME READINGS DROP INTO THE UPPER 20S ACROSS THE NORTH. RECENT SNOW COVER COULD HELP TEMPS DROP INTO THE 20S...BUT WITH PARTLY TO MOSTLY CLOUDY SKIES WILL NOT DROP TEMPS MUCH BELOW CURRENT FORECAST. WILL ADD THE MENTION OF FROST TO MOST LOCATIONS...AS WINDS WILL REMAIN UNDER 10 MPH AND TEMPS FALLING INTO THE 30S. MODELS CONTINUE TO SHOW A SHORTWAVE AND SURFACE LOW CROSSING SOUTHERN CANADA ON SATURDAY AND SATURDAY NIGHT. MOISTURE...LIFT... AND INSTABILITY NOT OVERLY IMPRESSIVE...BUT FEEL THE NEED FOR SOME MENTION OF PRECIP...ESPECIALLY SATURDAY AFTERNOON. WILL LIMIT POPS TO 20 FOR NOW. WARM FRONT SITUATED SOUTHWEST WILL ATTEMPT TO MOVE NORTH THROUGH WI SUNDAY AND MONDAY...BUT LATEST MODELS HOLD UP THE FRONT JUST TO OUR SOUTH. WITH UPPER RIDGE BUILDING IN AND HEIGHTS RISING...WILL NOT BACK TOO FAR OFF THE CURRENT FORECAST HIGHS...AS STILL HEDGING THE MODELS WILL TREND NORTHWARD WITH THE FRONT. SOUTH OF THE FRONT...TEMPS WILL CLIMB INTO THE 70S...WITH AN 80 POSSIBLE...WITH 50S AND 60S NORTH OF THE FRONT. WITH THE FRONT TO OUR SOUTH... THREAT FOR ELEVATED CONVECTION WILL BE THERE...WITH SOUTHERN FLOW FROM THE GULF AND STEEP MID-LEVEL LAPSE RATES...SO CONTINUED CHANCE WORDING SUNDAY NIGHT AND MONDAY. BEST CHANCE FOR WIDESPREAD SHOWER/STORM ACTIVITY LOOKS TO BE MONDAY NIGHT AS SHARP SHORTWAVE TROUGH SWINGS ACROSS THE NORTHERN PLAINS AND INTO THE GREAT LAKES. TRIMMED BACK POPS BEHIND THE SYSTEM AS MODELS SHOW BEST MOISTURE STAYING WELL NORTH OF THE AREA. BUT IN A CYCLONIC FLOW...CANNOT RULE OUT A FEW SHOWERS...ESPECIALLY ACROSS THE NORTH. A LITTLE SNOW MAY MIX IN AT NIGHT ACROSS THE NORTH AS WELL. && .AVIATION...VFR CONDITIONS EXPECTED THRU THIS EVENING BEFORE LOWER CLOUDS AND PCPN ARRIVES AFT 05Z AND CONTS THRU MID-MORNING ON FRI. LOOK FOR VSBYS TO DROP TO MVFR AND CIGS TO MVFR/IFR CONDITIONS LATER TONIGHT AS A MID-LEVEL SHORTWAVE TROF MOVES INTO WI. PCPN SHOULD BE MAINLY RAIN ACROSS CENTRAL/EAST-CENTRAL WI... HOWEVER A MIX OF SNOW AND SLEET IS EXPECTED OVER THE RHI TAF SITE DURING THE OVERNIGHT HOURS. EVEN AS PCPN DIMINISHES TO DRIZZLE ON FRI...BOTH CIGS AND VSBYS SHOULD REMAIN IN THE IFR/MVFR RANGE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KALLAS/BERSCH
Hazardous weather outlook, Mar 29, 4:28 AM CDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 428 AM CDT THU MAR 29 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 428 AM CDT THU MAR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS OVER MAINLY CENTRAL AND EAST- CENTRAL WISCONSIN LATE TONIGHT. THE STORMS COULD PRODUCE SOME SMALL HAIL...BUT SEVERE WEATHER IS NOT EXPECTED. PRECIPITATION OVERSPREADING THE AREA WILL PROBABLY CHANGE TO MAINLY SNOW WHEN IT REACHES COLDER AIR OVER FAR NORTHEAST WISCONSIN LATE TONIGHT. THAT COULD RESULT IN HAZARDOUS TRAVEL CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PRECIPITATION MAINLY IN THE FORM OF SNOW IS EXPECTED OVER FAR NORTHEAST WISCONSIN FRIDAY MORNING. THE SNOW COULD GENERATE HAZARDOUS TRAVEL CONDITIONS. ANYONE WITH TRAVEL PLANS DURING THIS TIME SHOULD MONITOR LATER FORECASTS. THUNDERSTORMS WILL BE POSSIBLE AT TIMES LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-301100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 428 AM CDT THU MAR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY INCREASING NORTHEAST WINDS COULD GENERATE CONDITIONS HAZARDOUS TO SMALL CRAFT FRIDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK. DENSE FOG COULD ALSO POSE A HAZARD TO BOATERS AT TIMES DURING THAT PERIOD. JS
In the hours before
Special weather statement, Mar 29, 3:21 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 321 PM CDT THU MAR 29 2012 WIZ005-010>013-018-019-021-300300- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 321 PM CDT THU MAR 29 2012 AN UPPER LEVEL DISTURBANCE IS FORECAST TO MOVE INTO THE REGION TONIGHT INTO FRIDAY MORNING. TEMPERATURES WILL BE COLD ENOUGH SUCH THAT THE PRECIPITATION WILL FALL MAINLY AS SNOW...WITH SOME SLEET MIXED IN AT TIMES. THE PRECIPITATION WILL BEGIN AROUND MIDNIGHT AND THEN CONTINUE INTO FRIDAY MORNING WITH ACCUMULATIONS ACROSS NORTHERN WISCONSIN GENERALLY IN THE 1 TO 3 INCH RANGE. THE HEAVIEST SNOW IS EXPECTED TO FALL LATE TONIGHT TO JUST PAST DAYBREAK. THIS WOULD IMPACT THE MORNING COMMUTE AND COULD PRODUCE SLIPPERY ROAD CONDITIONS. MOTORISTS ARE URGED TO ALLOW EXTRA TIME TO REACH THEIR DESTINATIONS FRIDAY MORNING. AK
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.